# SDR YENA2007018

- Difficulty date: March 18, 2007
- Submitted: March 21, 2007
- Operation: Air carrier
- Aircraft: N635JB
- Make and model: Airbus A320-232
- Aircraft serial: 2725
- Aircraft time: 4,188 hours, 1,400 cycles
- Engine: Iae V2527A5
- Engine time: 4,188 hours, 1,400 cycles
- System (JASC): 7100 · Powerplant System
- Part: Cowling
- Condition: Detached
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

FLT 830, PBI-JFK, AIR RETURN TO PBI.  ENGINE COWL SEPARATED FROM ENGINE NR 1.  DAMAGE NOTED ON INBOARD LEADING EDGE ON LEFT WING AND OTHER AREA'S OF ENGINE COWL.
